(Closed) So confused, need advice, a little bit TMI

posted 4 years ago in TTC
Post # 2
Member
1274 posts
Bumble bee
  • Wedding: May 2014

View original reply
futuremrsrush:  I can’t give any advice on how those symptoms could potentially relate to pregnancy, but I can definitely confirm that it is very normal (even expected) to have spotting and different/irregular periods when coming off long-term birth control. The other symptoms (sore nipples etc.) could also be related to the changes/fluctuations in your hormone levels as they even out. It might take a few cycles before you really know what your ‘normal’ is, and for your body to get back to it’s own rhythm.

In the meantime, it’s great to keep a detailed record of what occurred and when, so that you can get on top of your cycles as quickly as possible. Try and be patient while your body adjusts though.

Good luck!

Post # 3
Member
178 posts
Blushing bee
  • Wedding: November 1999

Sounds pretty normal to me, as you just got off BC. It might take a few months for your cycle to regulate. I would count the day when your spotting clearly becomes AF as your CD1.

Your cycle on BC is artificial, and technically you don’t even get a period then, only breakthrough bleeding. So the length of your “cycle” or consistency of your “period” while on BC has nothing to do how it is normally.

Post # 6
Member
15 posts
Newbee

Coming off BC was tough for me. I was nauseous, had spotting, cramping. It all went away after I got my first period off BC. Test when you are late but be mindful that your period may not come when you expect it. My cycle ended up being longer than 28 days.

The topic ‘So confused, need advice, a little bit TMI’ is closed to new replies.

Find Amazing Vendors